Alert archive / Oklahoma / Severe Thunderstorm Warnings in 1994
Severe Thunderstorm Warning 366, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 25, 1994, 2:11 AM CDT for Adair County, Oklahoma. It was in force for 64 min.
The area
The counties it named.
The facts
- Issued
- Jul 25, 1994, 2:11 AM CDT (07:11 UTC)
- Expired
- Jul 25, 1994, 3:15 AM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Adair County, OK
The nearest sounding before it
Springfield, MO (KUMN), launched 00:00Z, 7.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KTUL 250712 RRA SVRTUL OKC001-250815- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 211 AM CDT MON JUL 25 1994 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A SEVERE THUNDERSTORM WARNING EFFECTIVE UNTIL 315 AM CDT FOR PEOPLE IN THE FOLLOWING LOCATIONS... IN EAST CENTRAL OKLAHOMA ...ADAIR COUNTY AT 210 AM...RADAR INDICATED A SEVERE THUNDERSTORM 3 MILES SOUTHWEST OF PROCTOR. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH. THE TOWN OF STILWELL IS IN THE PATH OF THIS STORM. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH CAN BE EXPECTED IN THE WARNED AREA. DURING THE STORM MOVE INDOORS AND STAY AWAY FROM WINDOWS. TO PROTECT YOURSELF FROM LIGHTNING DO NOT USE THE TELEPHONE OR HAND HELD ELECTRICAL APPLIANCES...UNLESS IN AN EMERGENCY. MOTORISTS SHOULD EXERCISE CARE WHEN APPROACHING LOW WATER CROSSINGS. KEEP TUNED TO THIS STATION FOR THE LATEST WEATHER BULLETINS.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 9:05 PM CDT, 5 hours 6 minutes earlier.
Area forecast discussion, Jul 24, 9:05 PM CDT, 5 hours 6 minutes before
FPUS3 KTUL 250204 AFDTUL AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA NATIONAL WEATHER SERVICE TULSA OK 905 PM CDT SUN JUL 24 1994 BULK OF SVR WX CONTS ACROSS WC AR ATM BUT ACTIVITY IS WINDING DOWN ACROSS CWA. CONVECTION TRYING TO DEVELOP ACROSS SE OK AND WITH ADAP LIS NR -10 WUD NOT BE SURPRISED TO SEE A FEW STRMS NR AR BORDER (ZNS 76/77) WHERE BEST BEST MCON EXISTS. SFC BDRY STRETCHING FROM NORMAN TO EUFALA TO FSM HAS MOVED SOME. HOWEVER...LIMITED ACTIVITY WL LIKELY KEEP BDRY NRLY STATIONARY FOR TONIGHT. WL LOWER POPS TO CHC CAT IN N ZNS FOR THE REST OF NIGHT AS THERE IS STILL SOME QUESTION IF STRMS CAN SUSTAIN THEMSELVES ACROSS KS LONG ENUF TO MAKE IT INTO OK. REST OF FCST LOOKS GUD ATM. UPR TROF PROGGED TO AMPLIFY ACROSS E U.S. AND NW FLOW ALF INCREASING ACROSS CENT PLNS. APRS SIMILAR CONVECTIVE PATTERN TAKING SHAPE WITH UNSTABLE AIR NR SFC BDRY TRIGGERING LATE DAY TSTMS AND THREAT FOR NOCTURNAL MCS ACROSS N. ...10... > .TUL...NONE.
In the hours before
Special weather statement, Jul 24, 9:12 PM CDT, 4 hours 59 minutes before
OKC001-021-035-041-061-077-079-097-091-101-115-131-135-145-250315- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 912 PM CDT SUN JUL 24 1994 SEVERE THUNDERSTORM WATCH NUMBER 645 HAS BEEN CANCELLED FOR MUCH OF EASTERN OKLAHOMA. THE SEVERE THNDERSTORM WATCH HAS BEEN CANCELLED FOR ADAIR...CHEROKEE... CRAIG...DELAWARE...MCINTOSH...MAYES...MUSKOGEE...OTTAWA...ROGERS... SEQUOYAH...WAGONER AND HASKELL COUNTIES IN EASTERN OKLAHOMA. THE THREAT OF SEVERE WEATHER IN THESE COUNTIES HAS ENDED FOR THIS EVENIN
Special weather statement, Jul 24, 9:13 PM CDT, 4 hours 58 minutes before
OKC001-021-035-041-061-077-079-097-091-101-115-131-135-145-250315- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 912 PM CDT SUN JUL 24 1994 SEVERE THUNDERSTORM WATCH NUMBER 645 HAS BEEN CANCELLED FOR MUCH OF EASTERN OKLAHOMA. THE SEVERE THNDERSTORM WATCH HAS BEEN CANCELLED FOR ADAIR...CHEROKEE... CRAIG...DELAWARE...MCINTOSH...MAYES...MUSKOGEE...OTTAWA...ROGERS... SEQUOYAH...WAGONER AND HASKELL COUNTIES IN EASTERN OKLAHOMA. TTHE THREAT OF SEVERE WEATHER IN THESE COUNTIES HAS ENDED FOR THIS EVENIN
Local storm report, Jul 24, 10:30 PM CDT, 3 hours 41 minutes before
STORM REPORT NATIONAL WEATHER SERVICE TULSA OK 1029 PM CDT SUN JUL 24 1994 TIME (CDT) COUNTY/STATE EVENT 1005 PM CRTAWFORD/AR DIME SIZE HAIL NEAR MULBERRY.
Local storm report, Jul 24, 10:32 PM CDT, 3 hours 39 minutes before
STORM REPORT...CORRECTION NATIONAL WEATHER SERVICE TULSA OK 1032 PM CDT SUN JUL 24 1994 TIME (CDT) COUNTY/STATE EVENT 1005 PM CRAWFORD/AR DIME SIZE HAIL NEAR MULBERRY.
Local storm report, Jul 24, 10:41 PM CDT, 3 hours 30 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1041 PM CDT SUN JUL 24 1994
TIME (CDT) COUNTY/STATE EVENT
950-1000 PM CRAWFORD/AR BARN BLOWN DOWN AND POWER LINES DOWN
BETWEEN ALMA AND DYER.
D<~WTPNZ
|@WTPA
@^WUUS
*i`WWUS`
(Q`WWUS
WWUS
h+6WWUSLocal storm report, Jul 24, 10:42 PM CDT, 3 hours 29 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1041 PM CDT SUN JUL 24 1994
TIME (CDT) COUNTY/STATE EVENT
950-1000 PM CRAWFORD/AR BARN BLOWN DOWN AND POWER LINES DOWN
T BETWEEN ALMA AND DYER.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 12:35 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 55 min |
| Jul 25, 12:35 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 55 min |
| Jul 25, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 1994Every severe thunderstorm warning in 1994
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.